# SDR DLM88030566

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 36,439 hours, 28,856 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Lightning Strike
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT AIRCRAFT STRUCK BY LIGHTNING ON APPROACH.  FOUND CORNER OF RIGHT NOSE GEAR FLYING DOOR WITH EVIDENCE OF LIGHTNING STRIKE.  BURNISHED AREA PER SRM, OK FOR SERVICE.
